H// ∞ robust motion control of kinematically redundant manipulators

Title
H// ∞ robust motion control of kinematically redundant manipulators
Authors
박종훈정완균염영일김문상
Keywords
Robust Control; redundant manipulators; H∞ control
Issue Date
1998-10
Publisher
Proceedings of the 1998 IEEE/RSJ Intl. Conference on Intelligent Robots and Systems, Victoria, B. C.
Citation
VOL 1, 330-335
URI
http://pubs.kist.re.kr/handle/201004/19102
Appears in Collections:
KIST Publication > Conference Paper
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE